# SDR UPS04242701

- Difficulty date: July 9, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Worn
- Location: Lt Ob Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ATB FL 330 IN CLIMB EXPERIENCED MODERATE VIBRATION.  FOUND LEFT OUTBOARD TRAILING FLAP, INBOARD TRACK AFT ROLLER CLEARANCE OUT OF TOLERANCE. REPLACED ROLLER.
